# SDR SCNA01309

- Difficulty date: December 29, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE FLOORBEAM SUPPORT AT FS 1070 RBL 10.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED FLOOR SUPPORT BEAM IAW B727 SRM 513002.  FABRICATED NEW SUPPORT FROM BAC 15064417 7075 T6 .063 PER SAMPLE.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
